Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Constructive techniques in rational approximation


Authors: T. W. Gamelin and J. Garnett
Journal: Trans. Amer. Math. Soc. 143 (1969), 187-200
MSC: Primary 30.70
DOI: https://doi.org/10.1090/S0002-9947-1969-0249639-4
MathSciNet review: 0249639
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Ahern and D. Sarason, On some hypodirichlet algebras of analytic functions, Amer. J. Math. 89 (1967), 932-941. MR 0221286 (36:4338)
  • [2] R. Arens, The maximal ideals of certain function algebras, Pacific J. Math. 8 (1958), 641-648. MR 0117537 (22:8315)
  • [3] A. Browder and J. Wermer, Some algebras of functions on an arc, J. Math. Mech. 12 (1963), 119-130. MR 0144223 (26:1770)
  • [4] P. C. Curtis, Jr., Peak points for algebras of analytic functions, J. Functional Analysis 3 (1969), 35-47. MR 0239104 (39:463)
  • [5] E. P. Dolzhenko, On approximation on closed regions and on nullsets, Dokl. Akad. Nauk SSSR 143 (1962), 771-774=Soviet Math. Dokl. 3 (1962), 472-475. MR 0132834 (24:A2670)
  • [6] J. Dugundji, An extension of Tietze's theorem, Pacific J. Math. 1 (1951), 353-367. MR 0044116 (13:373c)
  • [7] L. Eifler, The approximation property for some function algebras (to appear).
  • [8] S. Fisher, Bounded approximation by rational functions, Pacific J. Math. 28 (1969), 319-326. MR 0240314 (39:1663)
  • [9] T. Gamelin, Uniform algebras, Prentice-Hall, Englewood Cliffs, N. J., 1969. MR 0410387 (53:14137)
  • [10] J. Garnett, On a theorem of Mergelyan, Pacific J. Math. 26 (1968), 461-467. MR 0233209 (38:1532)
  • [11] I. Glicksberg, Dominant representing measures and rational approximation, Trans. Amer. Math. Soc. 130 (1968), 425-462. MR 0225149 (37:744)
  • [12] L. Ruble and A. Shields, Bounded approximation by polynomials, Acta Math. 112 (1964), 145-162. MR 0174913 (30:5104)
  • [13] A. G. Vitushkin, Analytic capacity of sets and problems in approximation theory, Uspehi Mat. Nauk 22 (1967), 141-199. MR 0229838 (37:5404)
  • [14] J. Wermer, Seminar über Funktionen-Algebren, Lecture Notes in Math. No. 1, Springer-Verlag, Berlin, 1964. MR 0215104 (35:5947)
  • [15] L. Zalcman, Analytic capacity and rational approximation, Lecture Notes in Math. No. 50, Springer-Verlag, Berlin, 1968. MR 0227434 (37:3018)
  • [16] -, Bounded analytic functions on infinitely connected domains, Trans. Amer. Math. Soc. (to appear).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.70

Retrieve articles in all journals with MSC: 30.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0249639-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society